| Model Number |
RBY4C0305-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-02511.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps and ruby coils.During the procedure, the ruby coil lp and ruby coil became kinked while advancing through the microcatheter.Therefore, the ruby coil lp and ruby coil were removed.The procedure was completed using two new coils.There was no report of an adverse effect to the patient.